Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had unprotected sex. Missed cerazette pill. Will I be pregnant?

I've been really silly and not taken my cerazette pill for nearly 2 weeks. I've been so busy with work I've not even realised I missed it. Me and my partner have had unprotected sex 3 days ago. Since I don't get a period I can't work out the pregnacy calendar or when to do a test. I'm really worried, I'm so mad at myself for not being more careful and I'm scared because I can't find the answers I need online. Thanks Anna
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
As your ovulation cannot be predicted, you may get a serum beta-hCG titre 10-14 days after your last unprotected intercourse. You may follow it up with a trans-vaginal sonogram after another week if pregnancy is confirmed. You should consult a specialist for a complete evaluation and further management. Hope your query is answered. Take care.
Answered: Tue, 18 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor